Aa
A
A
A
Close
Women's Health Community
65.8k Members
Avatar universal

Yeast infection/ monistat Symptoms

I took Monistat 3 because I had thought I had a yeast infection. I have had one in the past and I had the same symptoms.  Monistat had worked in the past, so I figured I would give it a shot. After the third day, the itching and burning had been almost cured. I had bloody discharge that started at the same time as the itching that I thought was because I did not take my birth control at the right time two days in a row. I never have a regular period and not taking it at the right time had triggered my period in the past.  Because I was using monistat, I was wearing pads.  It is the second day after the third dose of monistat 3 and there is a rash on one side of my vagina and it leads back into my butt (on the outside of my butt too).  There is also a small bump on the side that has the rash. I am sexually active. I'm almost positive it is not herpes.

I don't know if it is related to the yeast infection or if it is irritation from the pad (I'm not a regular pad wearer) or if it's something completely different. Please help.
1 Responses
Avatar universal
I also wanted to add that I did not use the cream that came with the monistat.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.